# SDR CA100623002

- Difficulty date: June 21, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dorner DO328300
- Engine: Pwa PW306B
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Failed
- Location: Rt Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER BOTH ENGINES STARTED, NOTICED SMOKE IN THE CABIN RELATED WITH A CAS MESSAGE "RT PACK FAIL" WITH AN ASSOCIATED SYNOPTIC ECS PAGE AMBER "RT PACK OVHT".  BOTH ENGINES WERE SHUTDOWN, APU LCV WAS CLOSED, DEPLANED PASSENGERS AND PROCEED WITH THE "RT PACK FAIL" CHECKLIST.  BOTH ECS PACKS WERE OFF PRIOR TO ENGINE START IAW NORMAL CHECKLIST.  "RT PACK OVHT" WENT OFF APPROX 10 SECONDS AFTER TURNING THE APU BLEED OFF.  THIS OCCURED DURING ENGINE START.  MX FOUND THE RT PACK VALVE NOT FULLY CLOSED DURING TROUBLSHOOTING.  A REPLACEMENT VALVE ON ORDER AT THIS TIME.
